Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Zero dimensional Donaldson–Thomas invariants of threefolds

Jun Li

Geometry & Topology 10 (2006) 2117–2171

DOI: 10.2140/gt.2006.10.2117

Forward citations
S Koshkin, Quantum Barnes Function as the Partition Function of the Resolved Conifold, International Journal of Mathematics and Mathematical Sciences 2008 (2008) 1
R Pandharipande, R P Thomas, Curve counting via stable pairs in the derived category, Inventiones mathematicae 178 (2009) 407